MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, TIBIAL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via (b)(4) that an ar-611-4 ibal uka, tibial impactor tip broke from handle.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-611-4 batch 052231 was received for investigation.Visual evaluation found that the head tibial impactor was broken off.Damaged was also observed on the material of the impactor head.Functional testing was not performed due to the damaged to the device.The damage to the device is likely due to mechanical stress, such as excessive force applied during use.

Brand Name
IBAL UKA, TIBIAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21218978
Report Number1220246-2025-00062
Device Sequence Number3378169
Product Code LXH
UDI-Device Identifier00888867223868
UDI-Public(01)00888867223868(11)221122(10)052231
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, TIBIAL IMPACTOR
Device Catalogue NumberAR-611-4
Device Lot Number052231
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown